Suivre
Benharrat  Belaidi
Benharrat Belaidi
Professor of Mathematics, University Abdelhamid Ibn Badis Mostaganem, Algeria
Adresse e-mail validée de univ-mosta.dz
Titre
Citée par
Citée par
Année
Growth of solutions to linear differential equations with analytic coefficients of [p, q]-order in the unit disc
B Belaıdi
Electron. J. Differential Equations 1 (11), 2011
502011
Growth and oscillation theory of solutions of some linear differential equations
B Belaïdi
Matematički vesnik 60 (234), 233-246, 2008
452008
Growth and oscillation of solutions to linear differential equations with entire coefficients having the same order.
B Belaidi
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
362009
Estimation of the hyper-order of entire solutions of complex linear ordinary differential equations whose coefficients are entire functions
B Belaidi
Electron. J. Qual. Theory Differ. Equ., 8 pp, 2002
362002
Order and hyper-order of entire solutions of linear differential equations with entire coefficients.
B Belaidi, K Hamani
Electronic Journal of Differential Equations (EJDE)[electronic only] 2003 …, 2003
292003
Orders of solutions of an-th order linear differential equation with entire coefficients.
B Belaïdi, S Hamouda
Electronic Journal of Differential Equations (EJDE)[electronic only] 2001 …, 2001
282001
Hadamard-type inequalities for twice differentiable functions
A El Farissi, Z Latreuch, B Belaïdi
RGMIA Reseaech Report collection 12 (1), 2009
262009
Oscillation of fixed points of solutions of some linear differential equations.
B Belaïdi
Acta Mathematica Universitatis Comenianae. New Series 77 (2), 263-269, 2008
262008
Differential polynomials generated by some complex linear differential equations with meromorphic coefficients
B Belaidi, A El Farissi
Glasnik matematički 43 (2), 363-373, 2008
242008
Oscillation of fast growing solutions of linear differential equations in the unit disc.
B Belaïdi
Acta Universitatis Sapientiae. Mathematica 2 (1), 25-38, 2010
232010
Linear differential equations with analytic coefficients of [p, q]-order in the unit disc
Z Latreuch, B BELAidi
Sarajevo J. Math 9 (21), 71-84, 2013
212013
Growth and oscillation theory of [p, q]-order analytic solutions of linear differential equations in the unit disc
B Belaıdi
J. Math. Anal 3 (1), 1-11, 2012
212012
Growth and oscillation of meromorphic solutions of linear difference equations
Z Latreuch, B Belaïdi
Mat. Vesnik 66 (2), 213-222, 2014
202014
On the [p, q]-order of analytic solutions of linear differential equations in the unit disc
B Belaıdi
Novi Sad J. Math 42 (1), 117-129, 2012
192012
Growth of -order solutions of linear differential equations with entire coefficients
B Belaïdi
PanAmer. Math. J. 27 (4), 26--42, 2017
172017
On the [p, q]-order of meromorphic solutions of linear differential equations
B Belaïdi
Acta Univ. M. Belii Ser. Math 23, 57-69, 2015
152015
New estimations about the order of growth and the type of meromorphic functions in the complex plane
Z Latreuch, B Belaïdi
An. Univ. Oradea, fasc. Mat 20 (1), 169-176, 2013
142013
New inequalities for convex sequences with applications
Z Latreuch, B Belaïdi
Int. J. Open Problems Comput. Math 5 (3), 15-27, 2012
142012
Growth of solutions of complex linear differential equations with entire coefficients of finite iterated order
K Hamani, B Belaїdi
Acta Universitatis Apulensis 27, 203-216, 2011
142011
Growth and oscillation of differential polynomials in the unit disc.
A El Farissi, B Belaidi, Z Latreuch
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010 …, 2010
142010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20